# SDR COMA9860009

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Malfunctioned
- Location: Lt/Rt Te Flap
- Part time: 2,201 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION MESSAGE DURING FLIGHT.  REPLACED THE LEFT AND RIGHT BPSU.
